Alert archive / Colorado / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 90, NWS Pueblo, CO

May 29, 2015Custer County, Huerfano County, Pueblo County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at May 29, 2015, 4:06 PM MDT for Custer County, Huerfano County, Pueblo County, Colorado. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 29, 2015, 4:06 PM MDT (22:06 UTC)
Expired
May 29, 2015, 4:30 PM MDT
In force
24 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Custer County, CO, Huerfano County, CO, Pueblo County, CO

The radar

The Pueblo radar (KPUX), 77 km from the middle of the area, began a volume at 22:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 10.1 hours before the alert went out and 250 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2015-05-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 24 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2015-05-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -5 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
24 J/kg
Mixed-layer CIN
-66 J/kg
Mixed-layer LCL
1212 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
-5 m²/s²
0-3 km storm-relative helicity
74 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

295 
WUUS55 KPUB 292206
SVRPUB
COC027-055-101-292230-
/O.NEW.KPUB.SV.W.0090.150529T2206Z-150529T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
406 PM MDT FRI MAY 29 2015

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL HUERFANO COUNTY IN SOUTHEASTERN COLORADO...
  SOUTHWESTERN PUEBLO COUNTY IN SOUTHEASTERN COLORADO...
  SOUTHEASTERN CUSTER COUNTY IN SOUTHEASTERN COLORADO...

* UNTIL 430 PM MDT

* AT 406 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 13 MILES
  NORTHEAST OF GREENHORN MOUNTAIN...OR 21 MILES SOUTHWEST OF
  PUEBLO...MOVING SOUTHEAST AT 25 MPH.

  HAZARD...QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

* LOCATIONS IMPACTED INCLUDE...
  COLORADO CITY AND BEULAH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3802 10505 3817 10492 3801 10450 3778 10469
TIME...MOT...LOC 2206Z 302DEG 23KT 3806 10491 

HAIL...1.00IN
WIND...<50MPH
 
$$

PGW
2 follow-up statements
755 
WWUS55 KPUB 292220
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
420 PM MDT FRI MAY 29 2015

COC027-292229-
/O.CAN.KPUB.SV.W.0090.000000T0000Z-150529T2230Z/
CUSTER CO-
420 PM MDT FRI MAY 29 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CUSTER COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3801 10502 3816 10490 3801 10450 3778 10469
TIME...MOT...LOC 2219Z 301DEG 20KT 3803 10484 

$$

COC055-101-292230-
/O.CON.KPUB.SV.W.0090.000000T0000Z-150529T2230Z/
HUERFANO CO-PUEBLO CO-
420 PM MDT FRI MAY 29 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM MDT
FOR NORTH CENTRAL HUERFANO AND SOUTHWESTERN PUEBLO COUNTIES...

AT 419 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 13 MILES NORTHEAST
OF GREENHORN MOUNTAIN...OR 20 MILES SOUTHWEST OF PUEBLO...MOVING
SOUTHEAST AT 25 MPH.

HAZARD...QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

LOCATIONS IMPACTED INCLUDE...
COLORADO CITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3801 10502 3816 10490 3801 10450 3778 10469
TIME...MOT...LOC 2219Z 301DEG 20KT 3803 10484 

HAIL...1.00IN
WIND...<50MPH
 
$$

PGW
284 
WWUS55 KPUB 292232
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
432 PM MDT FRI MAY 29 2015

COC055-101-292242-
/O.EXP.KPUB.SV.W.0090.000000T0000Z-150529T2230Z/
HUERFANO CO-PUEBLO CO-
432 PM MDT FRI MAY 29 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL HUERFANO AND
SOUTHWESTERN PUEBLO COUNTIES HAS EXPIRED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. 
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE.  HOWEVER NICKEL 
SIZE HAIL IS STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3801 10502 3816 10490 3801 10450 3778 10469
TIME...MOT...LOC 2231Z 302DEG 23KT 3803 10484 

$$

PGW

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 3:20 PM MDT, 46 minutes earlier.

Area forecast discussion, May 29, 3:20 PM MDT, 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
320 PM MDT FRI MAY 29 2015

.SHORT TERM...(THIS EVENING THROUGH SATURDAY)
ISSUED AT 257 PM MDT FRI MAY 29 2015

CURRENTLY...UPPER WAVE...EVIDENT IN WATER VAPOR AND PV
CHARTS...LIES ACROSS SOUTHERN COLORADO THIS AFTERNOON WITH
SECONDARY PIECE OF ENERGY ROTATING SOUTH AROUND THE UPPER LOW INTO
NORTHERN COLORADO. CAPES ACROSS THE EASTERN MOUNTAINS AND PLAINS
RUNNING IN THE 500- 1000 J/KG RANGE...WHILE MAX 0-6 KM SHEAR OF
30-40 KTS LIES ALONG THE CO/NM BORDER. LATEST SVR WATCH FROM SPC
DOESN'T INCLUDE ANY OF SOUTHERN COLORADO...WHICH SEEMS REASONABLE
AS BEST SHEAR/CAPE STAY FAIRLY FAR SOUTH OF THE AREA INTO THE
EVENING. STILL PROBABLY ENOUGH CAPE FOR MARGINAL SEVERE HAIL
REPORT OR TWO WITH THE STRONGER STORMS...WITH FAIRLY VOLUMINOUS
SMALL HAIL AS WELL.

LATE THIS AFTERNOON/TONIGHT...CELLS ALONG/NORTH OF THE ARKANSAS
RIVER HAVE ALREADY PUSHED A RATHER SUBSTANTIAL OUTFLOW BOUNDARY
SOUTHWARD TOWARD THE WET AND SANGRE DE CRISTO MOUNTAINS AS OF
21Z...AND WOULD EXPECT EASTERN MOUNTAIN SLOPES...ALONG WITH THE
SOUTHERN I-25 CORRIDOR FROM PUEBLO SOUTHWARD TO HAVE THE BEST CHANCE
OF PRECIP FROM LATE AFTERNOON INTO THE EVENING AS WEAK DYNAMIC LIFT
IS AIDED BY ENHANCED UPSLOPE FLOW. IN FACT PRECIP COULD LINGER PAST
SUNSET IN THESE AREAS BEFORE GRADUALLY SHIFTING IN NM BY EARLY
SATURDAY MORNING. ELSEWHERE...INCLUDING MOST MOUNTAINS/INTERIOR
VALLEYS...CONVECTION LOOKS WEAKER AND MORE ISOLATED...WITH MOST
ACTIVITY ENDING AROUND SUNSET.

SATURDAY...ANY LINGERING -SHRA ALONG THE NM BORDER EARLY SHOULD EXIT
THE AREA QUICKLY AS BEST FORCING SHIFTS SOUTH INTO NM/TX. UPPER
RIDGE BEGINS TO BUILD INTO THE AREA SAT AFTERNOON WITH LOW AND MID
LEVEL MOISTURE GRADUALLY DIMINISHING. LATEST 4KM NAM SHOWS VERY
LITTLE IN THE WAY OF CONVECTION ACROSS COLORADO SAT AFTERNOON WITH
ONLY A FEW WEAK CELLS OVER THE HIGHER TERRAIN LATE IN THE DAY.
VARIOUS OTHER MODELS...INCLUDING THE 12Z GFS...ARE A LITTLE MORE
PLENTIFUL WITH AFTERNOON CONVECTION...EVEN TAKING A COUPLE TSRA INTO
THE I-25 CORRIDOR LATE IN THE DAY. GIVEN THE AMOUNT OF RESIDUAL
MOISTURE IN PLACE...SUSPECT COVERAGE OF CONVECTION WILL ALIGN MORE
WITH THE WETTER MODEL SOLUTIONS....SO KEPT POPS IN THE LOW SCATTERED
RANGE OVER MOST MOUNTAINS...JUST ISOLATED FOR THE I-25 AND INTERIOR
VALLEYS. WILL KEEP MAX TEMPS ON THE COOL SIDE OF GUIDANCE AND
CLIMATOLOGY ONE MORE DAY WITH WARMEST READINGS IN THE 70S FOUND
ACROSS THE LOWER ARKANSAS AND CENTRAL SAN LUIS VALLEYS.

.LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY)
ISSUED AT 257 PM MDT FRI MAY 29 2015

...WARM AND DRY WEATHER AHEAD...

EXTENDED FORECAST LOOKS FAIRLY TAME COMPARED TO THE ACTIVE PATTERN
WE HAVE SEEN FOR MUCH OF MAY.

SUNDAY...AN UPPER RIDGE BUILDS OVER THE AREA...AND SHOULD SUPRESS
MUCH OF THE CONVECTION OVER THE PLAINS. EXPECT MORE DIURNAL
CONVECTION OVER THE MTS AND ADJACENT AREAS IN THE LATE AFTERNOON AND
EARLY EVE. TEMPS OVER THE PLAINS SHOULD GET INTO THE 80S...AND MAY
EVEN BUST THE STRING OF SUB-84 DEGREE DAYS AT KPUB.

MONDAY...THE UPPER RIDGE SHIFTS EWD AND A WEAK DISTURBANCE WILL PUSH
THROUGH CO OVER THE WEAKENING RIDGE. THIS WILL PROVIDE A SLIGHTLY
BETTER CHANCE OF AFTERNOON STORMS FOR MOST OF THE AREA...WITH SOME
LOCALLY HEAVY RAINFALL POSSIBLE. STORMS SHOULD STAY AT SUB-SVR
LEVELS. TEMPS REMAIN ON THE WARM SIDE WITH SOME UPPER 80S POSSIBLE
OVER THE PLAINS.

TUE-WED...SW FLOW KICKS IN AHEAD OF THE NEXT BIG PACIFIC TROUGH. THIS
WILL DRY US OUT AND KEEP US ON THE WARM SIDE. COULD SEE SOME AREAS
APPROACH 90 DEGREES OVER THE PLAINS...AS MOS GUIDANCE IS PRETTY
CLOSE TO 90 AT KLHX AND KLAA. HOWEVER...WILL STAY ON THE COOL SIDE
OF GUIDANCE...WHICH HAS BEEN TOO WARM DUE TO THE INCREASED MOISTURE
THAT THEY PLAINS HAVE SEEN THIS MONTH. STORMS WILL REMAIN DIURNAL
AND GENERALLY TIED TO THE HIGHER TERRAIN. GIVEN THE DRY SW
FLOW...EVEN THE MTS MAY SEE NO STORMS ON TUESDAY.

BY THU AND BEYOND...GLOBAL MODELS START TO DIVERGE. THE ECMWF IS
SIGNIFICANTLY MORE AMPLIFIED WITH THE UPSTREAM TROUGH AND HAS THE
JET MOVINGT INTO THE SRN AND CENTRAL ROCKIES. THE GFS IS FARTHER N
WITH THE JET. THE EC SOLUTION WOULD BRING A GREATER CHANCE OF SVR WX
TO THE PLAINS AND HIGHER POPS IN GENERAL. WITH THE
UNCERTAINTY...WILL STICK TO THE ENSEMBLE-BASED FORECAST
GRIDS...WHICH MAINTAIN SEASONALLY WARM WEATHER WITH LOW POPS MAINLY
OVER THE HIGHER TRRN. ROSE

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SATURDAY EVENING)
ISSUED AT 257 PM MDT FRI MAY 29 2015

UPPER TROF MOVING ACROSS THE AREA THIS AFTERNOON AND
EVENING...WITH TSRA VICINITY OF KCOS UNTIL 00Z...AND NEAR KPUB
THROUGH ABOUT 02Z. CIGS WILL PRIMARILY BE VFR TO MVFR...WITH AREAS
OF MVFR/BRIEF IFR VIS UNDER STRONGER STORMS. -SHRA/-TSRA WILL
GRADUALLY DECREASE FROM NORTH TO SOUTH OVERNIGHT...THOUGH FAIRLY
WIDESPREAD MVFR STRATUS WILL LIKELY DEVELOP OVER THE PLAINS ALONG
AND EAST OF I-25 08Z-10Z... WITH SOME PATCHY IFR CIGS ALONG THE
PALMER DIVIDE AND RATON MESA.

ACROSS THE WESTERN MTS AND SAN LUIS VALLEY...INCLUDING KALS...TSRA
WILL BE MORE ISOLATED IN NATURE INTO THIS EVENING...ENDING FAIRLY
QUICKLY AROUND SUNSET. VFR CIGS WITH HIGHER BASED THUNDERSTORMS WILL
BE POSSIBLE...ALONG WITH GUSTY ERRATIC WINDS.

ON SATURDAY...VFR CONDITIONS ALL AREAS BY LATE MORNING WITH ONLY
SOME VERY ISOLATED AFTERNOON TSRA OVER THE MOUNTAINS.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...PETERSEN
LONG TERM...ROSE
AVIATION...PETERSEN
Hazardous weather outlook, May 29, 11:44 AM MDT, 4 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
1144 AM MDT FRI MAY 29 2015

COZ058>089-093>099-301745-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
1144 AM MDT FRI MAY 29 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS
AFTERNOON THROUGH TONIGHT ACROSS THE SOUTHEAST MOUNTAINS AND
PORTIONS OF THE SOUTHEAST PLAINS. A FEW STORMS WILL BECOME STRONG
TO SEVERE IN AND NEAR THE SOUTHEAST MOUNTAINS AND ACROSS THE
PLAINS SOUTH OF HIGHWAY 50. HAIL TO AROUND 1 INCH IN DIAMETER OR
SLIGHTLY LARGER...WIND GUSTS TO NEAR 60 MPH...AND LOCALLY HEAVY
RAINFALL WILL BE THE PRIMARY STORM THREATS. LOCALIZED FLASH
FLOODING MAY ALSO BE POSSIBLE TODAY...PARTICULARLY IF THE
STRONGER THUNDERSTORMS IMPACT BURN SCARS OR AREAS WITH SATURATED
SOIL CONDITIONS FROM RECENT HEAVY RAINS.

THUNDERSTORMS WILL BE MORE ISOLATED TO SCATTERED ACROSS THE
MOUNTAINS AND INTERIOR VALLEYS THIS AFTERNOON...WITH THE MAIN
THREAT BEING BRIEF MODERATE RAINFALL...WIND GUSTS TO AROUND 50
MPH...AND LIGHTNING. SOME BRIEF SMALL HAIL UNDER 1/2 INCH IN
DIAMETER WILL BE POSSIBLE WITH THE STRONGEST STORMS. THE HIGHER
PEAKS ABOVE 12000 FEET COULD SEE LOCAL ACCUMULATIONS OF 2 TO 4
INCHES THROUGH TONIGHT.

AREA RIVERS AND CREEKS WILL CONTINUE TO RUN HIGH AND
FAST...ESPECIALLY WITH ADDITIONAL RAINFALL EXPECTED TODAY.  USE
CAUTION IN AND NEAR WATER WAYS AS BANKS ARE UNSTABLE AND FAST FLOWS
CAN BE EXTREMELY HAZARDOUS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

ISOLATED TO SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ARE
POSSIBLE FROM SATURDAY INTO THURSDAY...ESPECIALLY OVER THE
MOUNTAINS. THE PRIMARY THREATS FROM THESE STORMS WILL BE
LIGHTNING...GUSTY WINDS...SMALL HAIL AND BRIEF PERIODS OF
HEAVY RAINFALL.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE TODAY AND TONIGHT OVER MOST OF SOUTHERN COLORADO.

10/44

In the hours before

Special weather statement, May 29, 1:40 PM MDT, 2 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
140 PM MDT FRI MAY 29 2015

COZ086-089-292030-
CROWLEY COUNTY CO-PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET CO-
140 PM MDT FRI MAY 29 2015

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL CROWLEY AND
NORTHEASTERN PUEBLO COUNTIES UNTIL 230 PM MDT...

AT 139 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
PUEBLO DEPOT...OR 16 MILES NORTHEAST OF PUEBLO...MOVING SOUTHEAST AT
15 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BOONE AND PUEBLO DEPOT.

LAT...LON 3837 10394 3813 10410 3833 10448 3849 10437
TIME...MOT...LOC 1939Z 297DEG 15KT 3838 10435

ETP
Special weather statement, May 29, 2:36 PM MDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
236 PM MDT FRI MAY 29 2015

COZ095>098-292115-
WESTERN KIOWA COUNTY CO-EASTERN KIOWA COUNTY CO-
LAMAR VICINITY/PROWERS COUNTY CO-LAS ANIMAS VICINITY/BENT COUNTY CO-
236 PM MDT FRI MAY 29 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN KIOWA...NORTHWESTERN
PROWERS AND NORTHERN BENT COUNTIES UNTIL 315 PM MDT...

AT 236 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
BLUE LAKE...OR 25 MILES NORTHEAST OF NORTH LA JUNTA...MOVING EAST AT
35 MPH.

NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
WILEY...MCCLAVE...NEEOSHE RESERVOIR...NEEGRONDA RESERVOIR...BLUE
LAKE...ARLINGTON...QUEENS RESERVOIR AND SWEETWATER RESERVOIR.

LAT...LON 3821 10338 3839 10334 3834 10262 3807 10268
TIME...MOT...LOC 2036Z 279DEG 32KT 3830 10328

PGW
Special weather statement, May 29, 2:56 PM MDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
256 PM MDT FRI MAY 29 2015

COZ086-089-093-292145-
CROWLEY COUNTY CO-LA JUNTA VICINITY/OTERO COUNTY CO-
PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET CO-
256 PM MDT FRI MAY 29 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CROWLEY...
NORTHWESTERN OTERO AND EAST CENTRAL PUEBLO COUNTIES UNTIL 345 PM
MDT...

AT 255 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
FOWLER...OR 29 MILES WEST OF LA JUNTA...MOVING SOUTHEAST AT 25 MPH.

NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LA JUNTA...NORTH LA JUNTA...ROCKY FORD...FOWLER...SWINK...
MANZANOLA...OLNEY SPRINGS AND TIMPAS.

LAT...LON 3811 10419 3825 10405 3800 10355 3779 10376
TIME...MOT...LOC 2055Z 307DEG 24KT 3814 10405

PGW
Special weather statement, May 29, 3:51 PM MDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
351 PM MDT FRI MAY 29 2015

COZ079-086-087-292230-
PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET CO-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT CO-
WET MOUNTAINS BETWEEN 6300 AND 10000FT CO-
351 PM MDT FRI MAY 29 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HUERFANO...
SOUTHWESTERN PUEBLO AND EASTERN CUSTER COUNTIES UNTIL 430 PM MDT...

AT 351 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 14
MILES NORTH OF GREENHORN MOUNTAIN...OR 23 MILES SOUTHWEST OF
PUEBLO...MOVING SOUTHEAST AT 15 MPH.

NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
RYE...COLORADO CITY AND BEULAH.

LAT...LON 3807 10506 3816 10490 3782 10455 3771 10478
TIME...MOT...LOC 2151Z 321DEG 15KT 3808 10497

PGW
Local storm report, May 29, 3:53 PM MDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
353 PM MDT FRI MAY 29 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0352 PM     HAIL             BEULAH                  38.08N 104.98W
05/29/2015  E1.00 INCH       PUEBLO             CO   TRAINED SPOTTER

&&

EP

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 28, 6:12 PM MDTSpecial Weather StatementPUBKiowa48 min
May 28, 6:27 PM MDTSpecial Weather StatementPUBKiowa48 min
May 28, 6:54 PM MDTSpecial Weather StatementPUBProwers51 min
May 28, 8:02 PM MDTSpecial Weather StatementPUBPueblo43 min
May 28, 8:10 PM MDTSpecial Weather StatementPUBPueblo50 min
May 28, 8:45 PM MDTSpecial Weather StatementPUBEl Paso30 min
May 29, 1:40 PM MDTSpecial Weather StatementPUBPueblo50 min
May 29, 2:06 PM MDTSevere Thunderstorm WarningPUBCrowley, Pueblo24 min
May 29, 2:36 PM MDTSpecial Weather StatementPUBKiowa39 min
May 29, 2:56 PM MDTSpecial Weather StatementPUBOtero49 min
May 29, 3:51 PM MDTSpecial Weather StatementPUBHuerfano39 min
May 29, 4:31 PM MDTSpecial Weather StatementPUBPueblo44 min
May 29, 4:39 PM MDTSpecial Weather StatementPUBHuerfano36 min
May 29, 5:10 PM MDTSpecial Weather StatementPUB50 min
May 29, 5:20 PM MDTSpecial Weather StatementPUBHuerfano40 min
May 29, 5:31 PM MDTSpecial Weather StatementPUBEl Paso44 min
May 29, 5:51 PM MDTAreal Flood AdvisoryPUBEl Paso3 hr

Nearby

Severe Thunderstorm Warnings in Colorado, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.